Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diabetic. Feeling burning sensation all over body. Feeling tired. Hypertension. Taking Zoryl, Telma and Januvet. Help?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 1583 Questions
Question
I feel a burning sensation all over my body, specialy the hands, legs and eyes.
My calf mussles are weak and feel tired. I am diabetic, fasting 150 and PP 180.
I have hypertension and is in control with the following medicines I take.

- Zoryl M1. - 1 tab in the morning
- Telma 80 Mg. - 1 tab in the morninng
- Januvet 100 Mg - 1 tab in the night
- Alprax .25 - 1 tab in the night
Posted Sat, 13 Jul 2013 in Diabetes
 
 
Answered by Dr. Basheer Ahamed 23 minutes later
Hello,

welcome to XXXXXXX Thanks for your query.

One of the serious complication of diabetes is Diabetic neuropathy.
This is due to damage to the unmyelinated nerves of the body especially in the foot and hands.
This damage is caused by persistent hyperglycemia.

Hypertension also worsen the nerve damage.

In the same manner damage is caused to the blood vessels of the retina of the eye by Diabetes and hypertension.

So neuropathy is the cause of burning sensation, weakness and tiredness of the body.

Your Fasting blood sugar is high and as to be maintained around 110 mg/dl to delay the progression of the disease.

seizure drugs like gabapentin, pregabalin can be given

Opioids like tramadol for pain management can be given.

Tight control of blood sugar is important.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
 
Follow-up: Diabetic. Feeling burning sensation all over body. Feeling tired. Hypertension. Taking Zoryl, Telma and Januvet. Help? 8 minutes later
Forgot to mention, i have thyroid problem as well
 
 
Answered by Dr. Basheer Ahamed 15 minutes later
Hello,

Thyroid problem I assume hypothyroidism.

In the presence of hypothyroidism it make control of blood sugar a problem.
So the thyroid function test as to be done in regular intervals(Once in six months) and controlled well with adjustment of the thyroxin.

One of the complications of Hypothyroidism is carpal tunnel syndrome where the nerves are compressed at the wrist joint.
It caused shooting and burning of the hand.

Consult you doctor for more help.
Above answer was peer-reviewed by
 
Follow-up: Diabetic. Feeling burning sensation all over body. Feeling tired. Hypertension. Taking Zoryl, Telma and Januvet. Help? 1 hour later
Is the medicines mentioned is the right medicine, even at 150 levels this can happen ?. Is this a neurology problem,
 
 
Answered by Dr. Basheer Ahamed 53 minutes later
Hello,

This is not an isolated neurological problem.
But it is a complication of diabetes.

So to delay the progress of the this problem diabetes should be controlled by Oral hypoglycemic drugs or insulin.

To treat the symptoms like burning sensation and pain neurological drugs should be used.

so it a combined approach of treatment.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor